# SDR VTZA97287

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: B40610
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/LGA - FLT 6167 - DURING CRUISE AT 0900 HRS ON 5-20-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO LT PROP HEAT FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PROPELLER BLADE DE-ICE LEAD, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
